Consistency results for stationary autoregressive processes with constrained coefficients. / Sancetta, Alessio.

In: IEEE Transactions on Information Theory, Vol. 65, No. 1, 19.09.2018, p. 538 - 550.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print

Standard

Consistency results for stationary autoregressive processes with constrained coefficients. / Sancetta, Alessio.

In: IEEE Transactions on Information Theory, Vol. 65, No. 1, 19.09.2018, p. 538 - 550.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Sancetta, Alessio. / Consistency results for stationary autoregressive processes with constrained coefficients. In: IEEE Transactions on Information Theory. 2018 ; Vol. 65, No. 1. pp. 538 - 550.

BibTeX

@article{85fef7c5ff054ff4966dbbfd964afc9c,
title = "Consistency results for stationary autoregressive processes with constrained coefficients",
abstract = "We consider stationary autoregressive processes with coefficients restricted to an ellipsoid. These are included in the family of autoregressive processes with absolutely summable coefficients. We provide consistency results under different norms for the estimation of such processes using constrained and penalized estimators. As an application we show a weak form of universal consistency. Simulations show that directly including the constraint in the estimation can lead to more robust results.",
author = "Alessio Sancetta",
year = "2018",
month = sep,
day = "19",
doi = "10.1109/TIT.2018.2870373",
language = "English",
volume = "65",
pages = "538 -- 550",
journal = "IEEE Transactions on Information Theory",
issn = "0018-9448",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Consistency results for stationary autoregressive processes with constrained coefficients

AU - Sancetta, Alessio

PY - 2018/9/19

Y1 - 2018/9/19

N2 - We consider stationary autoregressive processes with coefficients restricted to an ellipsoid. These are included in the family of autoregressive processes with absolutely summable coefficients. We provide consistency results under different norms for the estimation of such processes using constrained and penalized estimators. As an application we show a weak form of universal consistency. Simulations show that directly including the constraint in the estimation can lead to more robust results.

AB - We consider stationary autoregressive processes with coefficients restricted to an ellipsoid. These are included in the family of autoregressive processes with absolutely summable coefficients. We provide consistency results under different norms for the estimation of such processes using constrained and penalized estimators. As an application we show a weak form of universal consistency. Simulations show that directly including the constraint in the estimation can lead to more robust results.

U2 - 10.1109/TIT.2018.2870373

DO - 10.1109/TIT.2018.2870373

M3 - Article

VL - 65

SP - 538

EP - 550

JO - IEEE Transactions on Information Theory

JF - IEEE Transactions on Information Theory

SN - 0018-9448

IS - 1

ER -